Pregnancy and Parenting: Multiples Community
Pregnancy and medications
About This Community:

This patient support community is for discussions relating to Pregnancy & Parenting Multiples.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

Pregnancy and medications

Hi, i am 3 months pregnant and I've been taking my prenatal vitamins every evening before i go to bed. However, for the pass 7 days, i throw up every other day when i take my vitamins. I want to know if this can affect my baby since i do not take another one after I've puked. Thanks.
1931931_tn?1332348145
It's very common to get sick with prenatals, and the baby is fine :)  Try taking them in the middle of dinner...Always make sure there is PLENTY of food in your belly!
Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Pregnancy and Parenting: Multiples Community Resources
RSS Expert Activity
233488_tn?1310696703
Blank
Marathon Running Done Over Many Yea...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
233488_tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
748543_tn?1371753642
Blank
TMJ/TMJ The Connection Between Teet...
Jan 27 by Hamidreza Nassery , DMD, FICOI, FAGDBlank
Top Pregnancy Answerers
Avatar_f_tn
Blank
margueritebrayden
....., GA
Avatar_f_tn
Blank
Soon2be5
7385294_tn?1412109339
Blank
realnewfiegirl
961574_tn?1431661445
Blank
mhv
Lancaster, OH
Avatar_f_tn
Blank
kittykat2000
United Kingdom
Avatar_f_tn
Blank
mytwins14